# SDR SWAA2025100108062

- Difficulty date: August 25, 2025
- Submitted: October 1, 2025
- Operation: Air carrier
- Aircraft: N909WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32458
- Aircraft time: 56,758 hours, 34,420 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill Drain
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FED MOPSILL AT BS294.5+9 LBL55; WL208<[01] REMOVED AND REPLACED FED MOPSILL P/N 654A0004-1073 BS270 TO BS360 LBL63 WL208 IAW SRM 51-40-02 AND DWG 141A8110 REV E.;[02] VERIFIED CORRECTIVE ACTION
